Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2013, Article ID 539723, 7 pages
http://dx.doi.org/10.1155/2013/539723
Research Article

Some Existence and Convergence Theorems for Nonexpansive Type Mappings

1Department of Mathematics, Walter Sisulu University, Mthatha 5117, South Africa
2Department of Mathematics, Visvesvaraya National Institute of Technology, Nagpur 440010, India
3Department of Mathematics, Rhodes University, Grahamstown 6140, South Africa

Received 27 August 2012; Accepted 4 November 2012

Academic Editor: Zhijun Qiao

Copyright © 2013 S. N. Mishra et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. K. Kim, D. R. Sahu, and S. Anwar, “Browder's type strong convergence theorem for S-nonexpansive mappings,” Bulletin of the Korean Mathematical Society, vol. 47, no. 3, pp. 503–511, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  2. S. Park, “On f-nonexpansive maps,” Journal of the Korean Mathematical Society, vol. 16, no. 1, pp. 29–38, 1979. View at Google Scholar · View at MathSciNet
  3. B. E. Rhoades and S. Temir, “Convergence theorems for I-nonexpansive mapping,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 63435, 4 pages, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  4. W. R. Mann, “Mean value methods in iteration,” Proceedings of the American Mathematical Society, vol. 4, pp. 506–510, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. N. Shahzad, “Invariant approximations, generalized l-contractions, and R-subweakly commuting maps,” Fixed Point Theory and Applications, vol. 2005, no. 1, pp. 79–86, 2005. View at Google Scholar · View at MathSciNet
  6. S. Sessa, “On a weak commutativity condition of mappings in fixed point considerations,” Publications de l'Institut Mathématique, vol. 32, no. 46, pp. 149–153, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. R. P. Pant, “R-weak commutativity and common fixed points,” Soochow Journal of Mathematics, vol. 25, no. 1, pp. 37–42, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. A. Al-Thagafi and N. Shahzad, “Generalized I-nonexpansive selfmaps and invariant approximations,” Acta Mathematica Sinica, vol. 24, no. 5, pp. 867–876, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  11. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. N. Shahzad, “Invariant approximations and R-subweakly commuting maps,” Journal of Mathematical Analysis and Applications, vol. 257, no. 1, pp. 39–45, 2001. View at Publisher · View at Google Scholar · View at MathSciNet